The absorption of gabapentin following high dose escalation

UTSePress Research/Manakin Repository

Search UTSePress Research


Advanced Search

Browse

My Account

Show simple item record

dc.contributor.author Beran, R. G. en_US
dc.contributor.author Hung, W. en_US
dc.contributor.author Clarke, L. A. en_US
dc.contributor.author Plunkeft, M. J. en_US
dc.contributor.author Berry, D. J. en_US
dc.date.accessioned 2009-12-21T02:33:43Z
dc.date.available 2009-12-21T02:33:43Z
dc.date.issued 2003 en_US
dc.identifier 2003000492 en_US
dc.identifier.citation Berry, D. et al. 2003 'The absorption of gabapentin following high dose escalation', Seizure-european Journal Of Epilepsy, vol. 12, no. 1, pp. 2369-2374. en_US
dc.identifier.issn 1059-1311 en_US
dc.identifier.other C1 en_US
dc.identifier.uri http://hdl.handle.net/10453/4503
dc.publisher Trans Tech Publications Ltd en_US
dc.relation.isbasedon http://dx.doi.org/10.4028/0-87849-919-9.2369 en_US
dc.title The absorption of gabapentin following high dose escalation en_US
dc.parent Seizure-european Journal Of Epilepsy en_US
dc.journal.volume 12 en_US
dc.journal.number 1 en_US
dc.publocation Zurich, Switzerland en_US
dc.identifier.startpage 2369 en_US
dc.identifier.endpage 2374 en_US
dc.cauo.name Department of Material Science en_US


Files in this item

This item appears in the following Collection(s)

Show simple item record